# SDR IPXA2025060538704

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 120,276 hours, 20,616 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK DUE TO EICAS OUTFLOW VALVE RIGHT, CABIN ALT AUTO CMC HAD LOGGED OUTFLOW VALVE R (STATUS AND ADVISORY), CABIN ALT AUTO (STATUS MSGS). REFER BARCODE T3F18E006T5LY LEFT OUT FLOW VLV POSITIONED CLOSED, FOUND Â€ŒR ICU CABIN PRESS CONTÂ€? CIRCUIT BREAKER PULLED & COLLARED INSTEAD OF Â€ŒL ICU CABIN PRESS CONTÂ€? ON THE P6 PANEL . PER MEL 21-31-1-1-2 PULLED & COLLARED THE CORRECT C/B L ICU CABIN PRESS CONTROLL?. PERF CMC CPCS CH A  & CH B GROUND TESTS PER AMM TASK 21-31-00-715-001, BOTH TESTS PASSED. PERF OP CK OF THE R OUTFLOW VLV & MANUAL MODE CTRL PER AMM TASK 21-31-00-705-065, VERFIED R OUTFLOW VLV OPENED/CLOSED. NO R OUTFLOW VLV & CABIN ALT AUTO MSGS ACTIVE IN CMC AT THIS TIME.
